Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 23, NWS Gaylord, MI

May 3, 2015

NWS Gaylord, MI issued this small craft advisory at May 3, 2015, 4:11 AM EDT. It took effect at May 3, 2015, 11:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
May 3, 2015, 4:11 AM EDT (08:11 UTC)
In effect from
May 3, 2015, 11:00 AM EDT
Expired
May 4, 2015, 4:00 AM EDT
In force
17 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WHUS73 KAPX 030811
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
411 AM EDT SUN MAY 3 2015

LMZ341-342-344>346-031615-
/O.NEW.KAPX.SC.Y.0023.150503T1500Z-150504T0800Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
411 AM EDT SUN MAY 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 AM EDT
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
3 follow-up statements
356 
WHUS73 KAPX 031555
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1155 AM EDT SUN MAY 3 2015

LMZ341-342-344>346-040000-
/O.CON.KAPX.SC.Y.0023.000000T0000Z-150504T0800Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1155 AM EDT SUN MAY 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
114 
WHUS73 KAPX 032021
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
421 PM EDT SUN MAY 3 2015

LMZ341-342-344>346-040800-
/O.CON.KAPX.SC.Y.0023.000000T0000Z-150504T0800Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
421 PM EDT SUN MAY 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
993 
WHUS73 KAPX 040155
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
955 PM EDT SUN MAY 3 2015

LMZ341-342-344>346-040800-
/O.CON.KAPX.SC.Y.0023.000000T0000Z-150504T0800Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
955 PM EDT SUN MAY 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 3, 3:32 AM EDT, 39 minutes earlier.

Area forecast discussion, May 3, 3:32 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
332 AM EDT SUN MAY 3 2015

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 330 AM EDT SUN MAY 3 2015

HIGH IMPACT WEATHER POTENTIAL...FIRE WX CONCERNS TODAY...SEE FIRE
WX SECTION FOR DETAILS. SHOWERS/NON-SEVERE T-STORMS TONIGHT.

BROAD SW FLOW AND WARM ADVECTION IS IN PLACE...WELL AHEAD OF COLD
FRONT NOW PUSHING INTO NW MN. SOME BUBBLY CLOUDS HAVE DEVELOPED
THANKS TO STEEP MID-LEVEL LAPSE RATES...AND SINCE MIDNIGHT A FEW
SPRINKLES/-SHRA HAVE DEVELOPED OVER THE STRAITS REGION AND FAR
NORTHERN LOWER MI. ANOTHER WARM AND SOMEWHAT BREEZIER DAY IS
EXPECTED TO WRAP UP THE WEEKEND...THOUGH SLOWLY INCREASING
MOISTURE ADVECTION WILL TRY TO HOLD DEW POINTS A BIT HIGHER.
FRONTAL BAND OF SHRA/TSRA LOOKS TO ARRIVE TONIGHT.

TODAY...POCKET OF STEEP MID-LEVEL LAPSE RATES (850-700MB NEARING
9C/KM) WILL LARGELY EXIT THE REGION EARLY THIS MORNING. I SAY
LARGELY...BECAUSE THE BACK EDGE GETS HUNG UP ACROSS NE LOWER MI ALL
DAY LONG. FOR THE MOST PART...ANY THREAT FOR ISOLATED SHRA SHOULD
NOT LAST PAST 12Z/8AM. SW LOW LEVEL WILL INCREASE SOMEWHAT
TODAY...BUT 950MB WINDS ARE PROGGED AT JUST 15-20KT IN NE LOWER.
SUPPOSE IT IS NOT IMPOSSIBLE FOR A LAKE HURON LAKE BREEZE TO TRY
TO FIGHT INLAND THIS AFTERNOON...WITH SHARP CONVERGENCE ALONG THE
LEADING EDGE AND A STEEP LAPSE RATE PLUME OVERHEAD. HOWEVER...DEW
POINTS WILL STRUGGLE TO RISE EVEN INTO THE MID 40S...AND ANY
ACTUAL INSTABILITY WILL BE DIFFICULT TO REALIZE. SO DO NOT THINK
PRECIP WILL BE TRIGGERED BY THAT MECHANISM.

INSTEAD...PRIMARY PRECIP CONCERN IS A PLUME OF DEEPER MOISTURE
PUSHING INTO THE WESTERN GREAT LAKES THIS AFTERNOON. INCREASING 1000-
850MB THETA-E ADVECTION WILL RESULT IN MUCAPES PUSHING 500J/KG W OF
A SAULT-TVC LINE BY THE END OF THE DAY. WILL CONTINUE TO MENTION A
CHANCE FOR SHRA IN NORTHERN/WESTERN SECTIONS VERY LATE IN THE
DAY...THOUGH THE MAIN PRECIP THREAT IS CLEARLY TONIGHT.

WE WILL SEE A CONSIDERABLE AMOUNT OF SUNSHINE TODAY...WITH LESS IN
THE WAY OF MID CLOUDS COMPARED TO SATURDAY. AND 850MB TEMPS WILL
RISE ANOTHER 1C. MAX TEMPS SHOULD THUS EXCEED YESTERDAY/S
LEVELS...AND THOSE WERE ALREADY A SMIDGE TOASTIER THAN PLANNED. MOST
PLACES WILL BE IN THE MID/UPPER 70S (LAKE MI BEACHES EXCEPTED)...AND
A NUMBER OF PLACES (INCLUDING TVC) WILL TAKE A RUN AT 80F.

TONIGHT...COLD FRONT WILL CROSS EASTERN UPPER OVERNIGHT...AND BE
ABOUT HALFWAY ACROSS NORTHERN LOWER AT 12Z. THIS ISN/T THE MOST
STRONGLY FORCED SCENARIO...AS HEIGHT FALLS ARE RELATIVELY MEAGER AND
CONFINED TO THE LAKE SUPERIOR REGION. BUT THIS WEAK FORCING WILL
ENCOUNTER A REASONABLY CHARGED AIRMASS UPSTREAM...WITH MLCAPES
PUSHING 1500J/KG AND 0-6KM BULK SHEAR OF 30-35KT. SO TSRA
DEVELOPMENT SEEMS RELATIVELY CERTAIN LATE TODAY INTO THIS EVENING IN
WESTERN/CENTRAL WI INTO WESTERN/CENTRAL UPPER MI. BUT THE
INSTABILITY AXIS DOES NOT FOLD OVER INTO THIS FORECAST AREA UNTIL
THE OVERNIGHT HOURS...AND IT IS WANING CONSIDERABLY BY THEN. IN
GENERAL...HAVE SLIGHTLY SLOWED POPS FROM EARLIER FORECASTS. BUT
CATEGORICAL POPS REMAIN IN ORDER FOR EASTERN UPPER/NW LOWER MI IN
THE EVENING AND EARLY OVERNIGHT. NOT QUITE SURE PRECIP WILL HOLD
TOGETHER LONG ENOUGH TO FOR SURE IMPACT NE LOWER...AND LIKELY POPS
(OR LESS IN THE FAR SE) WILL WORK THERE. SVR POTENTIAL IS NOT
IMPRESSIVE...WITH INSTABILITY PROGS SUGGESTING AN UPSTREAM QLCS
MIGHT HOLD TOGETHER INTO WESTERN CHIP/MACK COUNTIES...WITH A
WEAKENING/DISORGANIZING TREND EXPECTED SHORTLY THEREAFTER.

MIN TEMPS UPPER 40S EASTERN UPPER...50S NORTHERN LOWER.

&&

.SHORT TERM...(MONDAY THROUGH TUESDAY NIGHT)
ISSUED AT 330 AM EDT SUN MAY 3 2015

HIGH IMPACT WEATHER POTENTIAL: NOTHING SIGNIFICANT. STILL LOOKS LIKE
A FEW THUNDER CHANCES AT TIMES FOR THE NEXT WEEK.

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: LOOKS AS IF CURRENT ZONAL
PATTERN ACROSS THE NORTHERN CONUS WILL GO THROUGH SOME CHANGES
HEADING THROUGH THE UPCOMING WEEK. STRONG PACIFIC ENERGY SLATED TO
DIVE INTO THE PACIFIC NORTHWEST TUESDAY WILL PROVIDE THE IMPETUS FOR
SUCH...HELPING CARVE OUT A MORE AMPLIFIED PATTERN AS TROUGHING
DEEPENS INTO THE WEST. THIS WILL HELP KEEP MILD AIR ACROSS THE GREAT
LAKES...WITH THE POTENTIAL FOR SOME REALLY SIGNIFICANT WARMING BY
THE END OF THE WEEK AS SOUTHWEST FLOW STRENGTHENS. MORE
IMPORTANTLY... ABOVE JUST MAY FORCE A MORE ACTIVE (WETTER) PATTERN
INTO THE REGION AS VARIOUS WAVES EJECTING OUT OF THE WESTERN
TROUGH INTERACT WITH WHAT SHOULD BE A PRETTY GOOD SUSTAINED FEED
OF GULF OF MEXICO MOISTURE. WE CAN ONLY HOPE GIVEN RECENT VERY DRY
CONDITIONS AND THE ONSET OF RAPID GREEN-UP.

PRIMARY FORECAST CONCERNS/CHALLENGES: ADDRESSING FRONTAL PLACEMENT
AND ASSOCIATED PERIODIC RAIN/STORM CHANCES THROUGH THE WEEK.

DETAILS: FAST MOVING SHORTWAVE WILL BE CUTTING THROUGH THE NORTHERN
LAKES MONDAY...DRAGGING A COLD FRONT ACROSS OUR AREA IN THE PROCESS.
TRENDS CONTINUE TO BE FOR A SLIGHTLY SLOWER EXIT OF THIS
FRONT...WITH SHOWERS ENDING FROM NORTHWEST TO SOUTHEAST IN THE
MORNING AND EARLY AFTERNOON. NOT A BIG DEAL WITH REGARDS TO RAIN
AMOUNTS...WITH BETTER DYNAMICS BECOMING INCREASINGLY DETACHED FROM
THE LOW LEVEL FRONT. FRONT BECOMES ALIGNED WITH THE MID AND UPPER
LEVEL FLOW...HELPING REALLY SLOW ITS SOUTHWARD MOVEMENT MONDAY
NIGHT/TUESDAY. SHOWERS AND STORMS EXPECTED TO REGENERATE ALONG THIS
GRADIENT. TIME OF YEAR/STILL COLD GREAT LAKES ALL SUPPORT THE MORE
SOUTHERN DISPLACED GUIDANCE WITH THIS BAROCLINIC AXIS...WITH RAIN
TARGETING THE SOUTHERN LAKES AND OHIO VALLEY. COULD BE CLOSE...BUT
REALLY LIKE THE IDEA OF STICKING WITH THE INHERITED DRY FORECAST
MONDAY NIGHT AND TUESDAY...SUPPORTING THOSE FURTHER SOUTH SOLUTIONS.
AIR BEHIND THIS FRONT WILL NOT BE ALL THAT COLD...WITH HIGHS BOTH
MONDAY AND TUESDAY REMAINING ABOVE NORMAL.

STRONG SUPPORT WESTERN PORTION OF LOWER LAKES FRONT BEGINS TO BOW
BACK NORTH TUESDAY NIGHT IN RESPONSE TO BUILDING OVERHEAD RIDGE
AHEAD OF EJECTING WESTERN WAVE. FORCED ASCENT TO OUR WEST ON NOSE OF
NORTHWARD IMPINGING LOW LEVEL JET LOOKS TO IGNITE AN AREA OF
SHOWERS...SOME OF WHICH COULD SPILL INTO OUR AREA BY WEDNESDAY
MORNING.

&&

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 330 AM EDT SUN MAY 3 2015

LONG TERM (WEDNESDAY THROUGH SATURDAY): UNCERTAINTY IS RATHER HIGH
DURING THIS PERIOD...ALL OWNING TO TIMING OF EJECTING WESTERN WAVES
AND PLACEMENT OF SURFACE FRONTAL FEATURES. EXPECTED MAGNITUDE OF
WESTERN TROUGH SHOULD FORCE FURTHER MATURATION OF MID LEVEL RIDGING
INTO THE NORTHERN LAKES LATER WEDNESDAY/THURSDAY. THEORETICALLY...
THIS SHOULD FORCE JUXTAPOSITION OFF DEEPER MOISTURE INFLOW/DYNAMICS
OFF TO OUR WEST...RESULTING IN A MOSTLY DRY WEDNESDAY AND THURSDAY.
JUST TOO MUCH UNCERTAINTY FOR THIS TYPE OF SPECIFICITY JUST
YET...LEAVING A CONSENSUS BLEND LOW POP APPROACH WARRANTED FOR NOW.
SAME GOES FOR FRIDAY AND INTO THE START OF THE WEEKEND...WITH SLIGHT
PATTERN PROGRESSION PERHAPS BRINGING BETTER RAIN CHANCES INTO OUR
AREA. OTHER STORY WILL BE TEMPERATURES...WITH SUSTAINED SOUTHWEST
FLOW POTENTIALLY BRINGING SOME REAL WARM AIR INTO OUR AREA TO END
THE WEEK...WITH HIGHS WELL UP INTO THE 70S (NEAR 80?) THURSDAY AND
FRIDAY. MAY EVEN SEE SOME ACTUAL HUMIDITY...MAKING IT FEEL EVEN MORE
LIKE EARLY SUMMER.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 207 AM EDT SUN MAY 3 2015

LLWS OVERNIGHT PLN/TVC/MBL. SHRA/PERHAPS TSRA PLN/TVC/MBL LATE
THIS EVENING.

BROAD SW FLOW CONTINUES...WELL AHEAD OF A COLD FRONT MOVING INTO
NW MN. QUIET...VFR WX IS EXPECTED TODAY...THOUGH A BIT BREEZIER
THAN SATURDAY. SHRA/TSRA ASSOCIATED WITH THE COLD FRONT WILL START
TO PUSH INTO NW LOWER MI LATE THIS EVENING...WITH VSBY/CIG
RESTRICTIONS LIKELY AT TIMES.

BREEZY SW WINDS DEVELOPING BY MIDDAY. UNTIL THEN...LLWS DURING
THE EARLY MORNING HOURS.

&&

.MARINE...
ISSUED AT 330 AM EDT SUN MAY 3 2015

SMALL CRAFT ADVISORIES ISSUED FOR THE LAKE MI COASTAL WATERS...NOT
INCLUDING GD TRAV BAY. SW WINDS WILL INCREASE TO LOW-END SCA
CRITERIA...AND WAVES WILL ALSO BUILD IN THE LONG FETCH. COUPLE
OTHER AREAS OF CONCERN FOR WINDS TO NEAR SCA CRITERIA ARE THE ST
MARYS RIVER AS GUSTINESS INCREASES THIS AFTERNOON...AND EXITING
SAGINAW BAY NEAR TAWAS/OSCODA. WILL KEEP AN EYE ON THOSE LOCALES
TODAY. DIMINISHING WINDS/WAVES LATE TONIGHT AS A COLD FRONT MOVES
INTO THE REGION.

&&

.FIRE WEATHER...
ISSUED AT 330 AM EDT SUN MAY 3 2015

...RED FLAG WARNING TO BE ISSUED FOR NORTHEAST LOWER MICHIGAN
TODAY...

.DISCUSSION...CRITICAL LEVELS LOOK TO BE MET ON ALL FIRE WEATHER
PARAMETERS FOR MUCH OF NORTHEAST LOWER MICHIGAN THIS AFTERNOON AS
INCREASINGLY GUSTY SOUTHWEST PROPEL EVEN WARMER AIR INTO NORTHERN
MICHIGAN. CONDITIONS CONTINUE TO BE PRIME FOR MOISTURE TO MIX OUT
FAIRLY AGGRESSIVELY...DROPPING RH VALUES JUST BELOW CRITICAL
LEVELS. MOISTURE WILL BE ON THE INCREASE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT.

VERY GOOD MOISTURE RECOVERY IS EXPECTED TONIGHT AS A BAND OF
SHOWERS...PERHAPS WITH EMBEDDED THUNDERSTORMS...ADVANCES EAST ACROSS
THE REGION. NOT LOOKING LIKE A SIGNIFICANT RAIN EVENT...BUT
MEASURABLE RAINFALL APPEARS LIKELY FOR MUCH OF THE AREA. COOLER AIR
WILL ADVANCE IN BEHIND THIS FRONT FOR MONDAY...WITH SHOWERS ENDING
FROM NORTHWEST TO SOUTHEAST THROUGH THE DAY.

FIRE WX PRODUCTS REFLECTING THE RFW WILL BE ISSUED BETWEEN 4 AND 6
AM.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...RED FLAG WARNING FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
     MIZ017-018-022>024-028>030-034>036-041-042.

LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 4 AM EDT MONDAY
     FOR LMZ341-342-344>346.

LS...NONE.
&&

NEAR TERM...JAZ
SHORT TERM...MSB
LONG TERM...MSB
AVIATION...JAZ/MSB
FIRE WEATHER...JAZ
MARINE...JAZ
Hazardous weather outlook, May 3, 3:48 AM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
348 AM EDT SUN MAY 3 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-041200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
348 AM EDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

WARM TEMPERATURES...INCREASINGLY GUSTY SOUTHWEST WINDS...AND
ONGOING LOW HUMIDITY WILL RESULT IN VERY DANGEROUS WILDFIRE
CONDITIONS IN NORTHEAST LOWER MICHIGAN TODAY. SEE THE ONGOING RED
FLAG WARNING FOR FURTHER DETAILS.

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS NORTHERN
MICHIGAN. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW THUNDERSTORMS ARE POSSIBLE SOUTH OF M-72 MONDAY MORNING.
SEVERE WEATHER IS NOT EXPECTED.

THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS ACROSS NORTHERN
MICHIGAN THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEKEND.
HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS
TONIGHT AND MONDAY.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JZ/MSB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:44 AM EDTRed Flag WarningAPXAlcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more17 hr

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.